Methods and Applications of Analysis

Volume 18 (2011)

Number 2

Existence and uniqueness results for Dirichlet problem in weighted Sobolev spaces on unbounded domains

Pages: 203 – 214

DOI: http://dx.doi.org/10.4310/MAA.2011.v18.n2.a5

Authors

Serena Boccia (Dipartimento di Matematica, Università di Salerno, Fisciano, Italy)

Maria Salvato (Dipartimento di Matematica, Università di Salerno, Fisciano, Italy)

Maria Transirico (Dipartimento di Matematica, Università di Salerno, Fisciano, Italy)

Keywords

elliptic equations, discontinuous coefficients, weighted spaces

2010 Mathematics Subject Classification

35B65, 35J25, 35R05

Full Text (PDF format)